MAUDE Adverse Event Report: ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) VOLBELLA WITH LIDOCAINE; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95834
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 10/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant therapies: multivitamins.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional (hcp) reported patient was injected with 2 syringes of juvéderm® ultra xc in the marionettes and lips and 1 syringe of juvéderm volbella® xc in the lips.About 4 weeks, later, the patient came back to the office and was injected with another syringe of juvéderm volbella® xc above the lips.About 3 years later, patient contacted the hcp and reported they developed "some sort of growth" in their lip and it had to be surgically removed.Hcp confirmed this surgery happened outside of their clinic and did not have any other details.The patient indicated the surgeon stated the "growth" could have been due to the filler.This is the same event and the same patient reported under mdr id # 3005113652-2019-00780 (allergan complaint #2016226) and mdr id #3005113652-2019-00782 (allergan complaint #2016232).This mdr is being submitted for the first injection of juvéderm volbella® xc.

Brand Name
VOLBELLA WITH LIDOCAINE
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key9291087
Report Number3005113652-2019-00781
Device Sequence Number13996178
Product Code LMH
UDI-Device Identifier10888628032460
UDI-Public10888628032460
Combination Product (Y/N)Y
Initial Reporter StateSC
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2018
Device Catalogue Number95834
Device Lot NumberV15LA60355
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2019
Initial Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JUVÉDERM® ULTRA XC, BLOOD PRESSURE MEDS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR